MathSciNet Relay Station
MathSciNet bibliographic data
MR829620 (87g:65095) 65L10 (34A10 34B15)
Schmeiser, Christian Approximate solution of boundary value problems on infinite intervals by collocation methods. Math. Comp. 46 (1986), no. 174, 479–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement